# SDR AALA201712079038

- Difficulty date: December 5, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 74,323 hours, 25,546 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041147
- Part serial: 1402RP
- Condition: Low Pressure
- Location: R3 Door
- Part time: 2,516 hours, 566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR SLIDE PRESSURE LOW. MAINTENANCE REPLACED R3 DOOR SLIDE PER CARD 19L83525001.
